# SDR DALA2024012601181

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: End Plug
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927 Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 CABIN WING CENTER SECTION AREA FOUND FRAME END FITTING CRACKED AT STA852 RH. CORRECTIVE ACTION: CRACKED FRAME END FITTING AT STA927 RH, THE CRACK LENGTH IS 1.8" , REMOVED AND REPLACED THE CRACKED FRAME END FITTING AS PER B767 -300 SRM51-40-02. (0172371)
